Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Sinusitis and antibiotics - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Ear, Nose and Throat Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions

Doctor :   hi
User :   Good evening doctor
Doctor :   how can i help you?
User :   i have just been a course of antibiotics
User :   for my sinus headaches
Doctor :   ok
User :   is it necessary to start the antibiotics course right away
User :   or can i start it in another 3 days time
User :   that is on thursday
User :   because the doctor advised me no physical activities
Doctor :   If at all there is a sinus infection , its better to start antibiotic course as soon as possible
User :   and i have some physical activities planned for the next few days
Doctor :   Ok i understand your concern .
User :   and some parties also planned
Doctor :   But it is better to follow doctors advise .
User :   so i reach rock bottom and then start my antibiotic course
Doctor :   You can attend social gatherings even after staarting this antibiotic course
User :   alcohol?
User :   is it alright if i take it from thursday
Doctor :   Its better to avoid alcohol during antibiotic course
Doctor :   because some antibiotics have interaction with alcohol
User :   this is pencillin
User :   the one i have been given
Doctor :   some pencillins and cephalosporins also have interaction with alcohol

Doctor :   So better avoid alcohol during antibiotic course
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor